# SDR CALA0100190

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CRACKED BETWEEN STA 500D AND 520, RBL 45, WL 208.1.  THE INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS INSTALLED IAW SRM 51-40-2.
